Research Repository

Bounds for the deviation of a function from a generalised chord generated by its extremities with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Bounds for the deviation of a function from a generalised chord generated by its extremities with applications. Journal of Inequalities and Special Functions, 3 (4). pp. 67-76. ISSN 2217-4303

[img]
Preview
Text
JIASF3-4-7.pdf - Published Version

Download (315kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Stieltjes; linear functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 28 May 2020 01:45
Last Modified: 03 Jun 2020 04:33
URI: http://vuir.vu.edu.au/id/eprint/40508
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar